# SDR IPXA11166958

- Difficulty date: May 11, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 11,935 hours, 7,075 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, AFT CARGO FLOORBOARD NR152NG IS CRACKED AND DELAMINATED AT LOWER SURFACE.  ACCOMPLISHED REPAIR ON AFT CARGO FLOORBOARD NR152NG IAW EO A300-5320-42721-A, PARA 6A.
